Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Do I need to have protection while have sex ?

Hi Doctor , I am about to start Dronis 20 pill. I am on second day of period. I was advised by doctor to start on second day rather than first day of would that create any issues. DO I need to take protection while we have sex and continue to taking these pills . Please help me on this.
Asked On : Sat, 26 Mar 2011
Answers:  5 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi there,
You can start taking the pills as advised by your doctor.You should use an alternative method of contraception for the 1 st month and after that you are protected.
Answered: Sat, 26 Mar 2011
I find this answer helpful

 1 user finds this helpful

  Anonymous's Response
Hi Thanks. I have used also used the contraception method in the first month along with the pills. I am very sure that everything is fine.

But now my periods are getting delayed, am about to get on 24th of this month and almost 2 days delayed. and in while I am on the pills there was spotting also ..

please suggest me am I pregenannt ??
Answered: Wed, 27 Apr 2011
OBGYN Dr. Rhea Chanda's  Response
If you have taken added protection along with the pills,the first month then you should not be pregnant.Your cycles may take some time to regularise and will happen in 2-3 months.You are also getting breakthrough spotting which is a side effect of the pills.Just wait for your menses to come and start the next pack accordingly.
Answered: Wed, 27 Apr 2011
I find this answer helpful
  User's Response
Thank you for your response. I have alreday started the second pack of my pill..Now are there any chances that I can get Periods ? I just want to ensure that everything is fine.

Also when I stopped taking the pill (after my fist pack/non-pill days), I have experienced spotting. I could not understand whether that was my period or spotting.

Answered: Wed, 27 Apr 2011
OBGYN Dr. Rhea Chanda's  Response
It could have your period which was only spotting due to hormonal imbalance.
Just continue the the second pack of the pill as advised.
Since you mentioned that you took extra precaution during the first month,im ruling pregnancy out.Thats very necessary.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor